A week of Nextflow goodness

We believe that the Nextflow Summit should be available to everyone, everywhere. That’s why the Nextflow Summit and nf-core Hackathon will be streamed live and presentations made available after the event.

Nextflow Summit begins at 5:00 PM CET on Wednesday, October 12, and closes 1:30 PM CET Friday, October 14.

Download program PDF
2:00 PM

2:00 - 5:00 PM (180 min)

Summit arrivals and registration

5:00 PM

5:00 - 5:30 PM (30 min)

Summit welcome

Evan Floden
Evan Floden

Oct 12, 2022, 5:00 PM CET

Watch on Youtube
5:30 PM

5:30 - 7:00 PM (90 min)

Session 1: Talks

Talks from Robert Petit, Phil Ewels, Priyanka Surana and Brendan Bouffler.

Several Speakers

Oct 12, 2022, 5:30 PM CET

7:00 PM

7:00 - 8:30 PM (90 min)

Summit social

Join us for drinks, cocktails and networking.